Facebook Pixel
EmpowHER Guest

got periods twice in one month, for the past 2 months...

By Anonymous July 2, 2014 - 11:26am
Rate This

hi i had sex on the 16th of march 2014. took postinor 2 the day after, followed by the 2nd pill after 18hours.
i got my withdrawal bleeding on the 22nd and then got my next period on the 29th April. then i got my next period on the 1st of may.
In june i got it very early on the 15th. and i've got it again today (2nd July 2014).
is this due to the Plan B pill. if so how long will this mess my periods up?
Will i be able to conceive later on?
I am really scared!! please help me!!

Add a Comment1 Comments


Hello Anonymous,

It sounds like your menstrual cycles have been irregular since taking Plan B.

If you started your period on April 29, why do you say that you got your next period on May 1? That would be one period, right?

Then you had a period that started on June 15 and your period for July came about 2 weeks later.

I think you need to schedule an appointment with your gynecologist. I don't know if this is the result of taking an emergency contraceptive or a hormonal imbalance.


July 3, 2014 - 5:00pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!